# SDR AALA20150914010

- Difficulty date: September 9, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 19,235 hours, 7,424 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 146A534226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON AFT OTBD & BOTH INBD HOLES OF SEAT TRACK SPLICE STRAPS AT RBL 24.75 & STATION 727B.  R & R WITH NEW SPLICE STRAP & ACCOMPLISHED ECO J1707BA.
